MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lal was cut into fragments during explantation and the fragments were returned to rxsight and evaluated; no anomalies or defects were detected in the returned lal.The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported to rxsight that a patient with a history of prior lasik and prk and with significant dry eye that required punctal cautery was implanted with the light adjustable lens (lal, sn (b)(6), +24.0d) on (b)(6) 2024.The patient successfully completed all light treatments on (b)(6) 2024.Ten days later, the patient underwent emergency abdominal surgery.One week after the abdominal surgery, on (b)(6) 2024, the patient returned to the eye care professional's office complaining of blurry vision and visual disturbances even though uncorrected distance visual acuity was 20/20 and manifest refraction was -0.75 +0.50 x136.The lal was explanted and a new lal (sn (b)(6), +24.0d) was implanted as a replacement.
 
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections g3, g6 and h6.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key20624311
Report Number3012712027-2024-00198
Device Sequence Number15658713
Product Code PZK
UDI-Device Identifier00818806020753
UDI-Public01008188060207531124012117261231
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-005802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite